American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35D40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Guy Barles, Emmanuel Chasseigne, Christine Georgelin and Espen R. Jakobsen. On Neumann type problems for nonlocal equations set in a half space. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] E. N. Barron, R. Goebel and R. R. Jensen. Quasiconvex functions and nonlinear PDEs. Trans. Amer. Math. Soc. 365 (2013) 4229-4255.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1